An extremal property of Rokhlin' s inequality for real algebraic curves.
Mathematische Annalen, Tome 304 (1996) no. 4, pp. 613-620
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MAN_1996__304_4_165419,
author = {Stephen P. Paris},
title = {An extremal property of {Rokhlin'} s inequality for real algebraic curves.},
journal = {Mathematische Annalen},
pages = {613--620},
year = {1996},
volume = {304},
number = {4},
zbl = {0841.14026},
url = {http://geodesic.mathdoc.fr/item/MAN_1996__304_4_165419/}
}
Stephen P. Paris. An extremal property of Rokhlin' s inequality for real algebraic curves.. Mathematische Annalen, Tome 304 (1996) no. 4, pp. 613-620. http://geodesic.mathdoc.fr/item/MAN_1996__304_4_165419/